# SDR IXXA07SMN066S

- Difficulty date: January 31, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT UPPER OUTBOARD FLAP HAS A NON STANDARD REPAIR AT STATION XF350.000.  REMOVED EXISTING SKIN WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN.  CLEANED TREATED AND PRIMED AREA AND NEW SKIN AS NEEDED.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN IAW DC8 SRM 57-7-1 FIG 4 PAGE 2 TR NR 57-94 DATE 10-01-2002, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 57-7-1 FIG 4 PAGE 2 ITEM "B", DC8 SRM 51-1-8B, DC8 SRM 51-1-11 AND DC8 SRM 51-1-21.
